... meds and don't like all the side effects. Does anyone know if I will have w/d symptoms by just stopping the 300mg? I only have capsules..thnx!
I too, am on 300mg of Gabapentin three (3) times a day for many years now to help control pain. Before stopping any prescription medication, always check with your physician or pharmacist. In the past year (they say I had a heart attack in September 2014 and changed many of my meds) I've been taken off many medications and only a few have required me coming down slowly before stopping (normally only 2-3 weeks). Also, let your physician or pharmacist know of any side effects you're having and they should be able to tell you what to do to stop the side effects or prescribe another medicine in its place. I was on Diclofenac Tablets and Percocet to control pain, which made a cough I've had for many years much worse, coughing all the time and loud. One of my physicians thought I was having a drug interaction/reaction and took me off the Diclofenac Tablets and replaced it with Voltaren Gel 1.0% (which has Diclofenac Sodium Topical Gel in it); also took me off Percocet and replaced it with Hydrocodone 7.5. My cough did not stop, but it became less bothersome; no more coughing all the time and in people's faces, etc. It pretty much went back to the way it was before the drug interaction. I hope this helps. Be blessed.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2009 • 1 answer
Posted 21 Mar 2012 • 3 answers
I am having a lot of the undesirable side effects of Gabapentin. I take 300mg 2x daily...it does not
Posted 17 Apr 2013 • 2 answers
Posted 30 Oct 2013 • 1 answer
Posted 28 Feb 2018 • 2 answers